Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 4861391, 14 pages
https://doi.org/10.1155/2017/4861391
Research Article

Dynamics of a Nonautonomous Stochastic SIS Epidemic Model with Double Epidemic Hypothesis

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2State Key Laboratory of Mining Disaster Prevention and Control Co-Founded by Shandong Province and the Ministry of Science and Technology, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Xinzhu Meng; nc.ude.tsuds@601127zxm

Received 25 August 2017; Accepted 11 October 2017; Published 8 November 2017

Academic Editor: Benito M. Chen-Charpentier

Copyright © 2017 Haokun Qi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haokun Qi, Lidan Liu, and Xinzhu Meng, “Dynamics of a Nonautonomous Stochastic SIS Epidemic Model with Double Epidemic Hypothesis,” Complexity, vol. 2017, Article ID 4861391, 14 pages, 2017. https://doi.org/10.1155/2017/4861391.